MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6935M49
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a right ventricular lead alert showed the lead displayed high rate non-sustained episodes and the sensing integrity counter was noted.Additional information was requested and it was learned there was possible over-sensing and the patient¿s episodes were fast and irregular.Re-programming was performed, the lead remains in use, and no patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6729831
Report Number2649622-2017-07641
Device Sequence Number1371863
Product Code LWS
UDI-Device Identifier00643169309753
UDI-Public00643169309753
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2017
Device Model Number6935M49
Device Catalogue Number6935M49
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age8 YR